Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 25, NWS Atlanta, GA

April 19, 2015Cobb County, Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 19, 2015, 9:21 AM EDT for Cobb County, Douglas County, Fulton County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2015, 9:21 AM EDT (13:21 UTC)
Expired
Apr 19, 2015, 10:00 AM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Cobb County, GA, Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 48 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 7:57 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 207 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
617 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
207 m²/s²
0-3 km storm-relative helicity
329 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS52 KFFC 191321
SVRFFC
GAC067-097-121-191400-
/O.NEW.KFFC.SV.W.0025.150419T1321Z-150419T1400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 AM EDT SUN APR 19 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DOUGLAS COUNTY IN NORTH CENTRAL GEORGIA...
  CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA...
  SOUTHEASTERN COBB COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 1000 AM EDT

* AT 921 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITHIA
  SPRINGS...OR 7 MILES EAST OF DOUGLASVILLE...MOVING NORTHEAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ATLANTA...MARIETTA...DOUGLASVILLE...SANDY SPRINGS...SMYRNA...
  AUSTELL...FAIR OAKS...LITHIA SPRINGS...SWEETWATER CREEK STATE
  PARK...VININGS...SIX FLAGS OVER GEORGIA...CHASTAIN MEMORIAL PARK...
  BOLTON...DOBBINS AIR RESERVE BASE...BANKHEAD...MABLETON AND
  ATLANTIC STATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTH CENTRAL
GEORGIA.

LAT...LON 3367 8464 3373 8470 3395 8452 3394 8438
      3381 8436
TIME...MOT...LOC 1321Z 224DEG 22KT 3374 8462 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
102 
WWUS52 KFFC 191339
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
939 AM EDT SUN APR 19 2015

GAC097-191348-
/O.CAN.KFFC.SV.W.0025.000000T0000Z-150419T1400Z/
DOUGLAS GA-
939 AM EDT SUN APR 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTH CENTRAL
GEORGIA.

LAT...LON 3375 8456 3383 8462 3395 8452 3394 8438
      3381 8436
TIME...MOT...LOC 1338Z 224DEG 22KT 3382 8453 

$$

GAC067-121-191400-
/O.CON.KFFC.SV.W.0025.000000T0000Z-150419T1400Z/
FULTON GA-COBB GA-
939 AM EDT SUN APR 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR CENTRAL FULTON AND SOUTHEASTERN COBB COUNTIES...

AT 938 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SMYRNA...OR 9
MILES NORTHWEST OF ATLANTA...MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ATLANTA...MARIETTA...SANDY SPRINGS...SMYRNA...AUSTELL...FAIR OAKS...
DOBBINS AIR RESERVE BASE...VININGS...SIX FLAGS OVER GEORGIA...
CHASTAIN MEMORIAL PARK...MABLETON AND BOLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR NORTH CENTRAL
GEORGIA.

LAT...LON 3375 8456 3383 8462 3395 8452 3394 8438
      3381 8436
TIME...MOT...LOC 1338Z 224DEG 22KT 3382 8453 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:42 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 19, 7:42 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
742 AM EDT SUN APR 19 2015

.PREV DISCUSSION... /ISSUED 402 AM EDT SUN APR 19 2015/

SHORT TERM /TODAY THROUGH MONDAY/...

LOCAL AREA IS ENTERING INTO A STRONGLY DIFFLUENT PATTERN ALOFT AS
A SHORTWAVE MOVES THROUGH CENTRAL ALABAMA. ALL THIS ADDING TO THE
OVERALL UPWARD VERTICAL MOTION AND WITH PRECIPITABLE WATER VALUES
RISING RAPIDLY...COVERAGE OF -RA AND -SHRA HAS LIKEWISE INCREASE.
LAST EVENINGS SOUNDING PUT FFC AT AROUND 1.22 PWAT VALUE WHICH
MODEL INITIALIZATIONS ARE NOW PUTTING IT CLOSE TO 1.75 IN...SO
QUITE AN INCREASE. BIG QUESTION INITIALLY IS THE CONVECTIVE
POTENTIAL FOR THE REMAINDER OF THE OVERNIGHT PERIOD INTO THIS
MORNING. STABLE ENVIRONMENT REMAINS IN PLACE OVER MUCH OF THE
AREA...MORE THAN MODELS WOULD INDICATE...WITH MOSTLY LOW CLOUDS AND
ZERO CAPE OVER NORTH GEORGIA. CAPE AXIS REMAINS OVER SOUTH GEORGIA
AND SHOULD PROGRESS NORTH THROUGH MORNING WITH AREAS FROM CSG TO MCN
AFFECTED FIRST. EVEN AREAS WITHIN THIS INSTABILITY AXIS HAVE
EXHIBITED VERY LITTLE LIGHTNING THUS FAR AND WILL LIKELY CAP AT
ISOLATED CHANCES FOR NOW.

LOOKING LIKE BEST CHANCES OF STRONG TO SEVERE WILL BE OVER THE
EAST AND SOUTHEAST SECTIONS OF THE FORECAST AREA TODAY WHERE THE
GREATER INSTABILITY WILL BE POSSIBLE. 850 JET OF 40 KNOTS ALONG
WITH 0-1 KM HELICITY OF 250 M2/S2 WILL LEAD TO A CONTINUED SLIGHT
RISK OF SVR STORMS MAINLY THIS AFTERNOON IN THESE AREAS.

WILL GET A BREAK LATE THIS AFTERNOON THROUGH TONIGHT AS NEXT
SHORTWAVE APPROACHES FROM THE LOWER MISSISSIPPI VALLEY. PRE
FRONTAL BOUNDARY PROGGED TO MOVE THROUGH BETWEEN 12Z AND 15Z
MONDAY FOR NW GA AND 15Z TO 21Z ELSEWHERE. LOOKS LIKE SIMILAR
SHEAR VALUES AND TARGET AREAS OF EAST AND SOUTHEAST PORTIONS FOR
THIS EVENT BUT PERHAPS MORE INSTABILITY TO WORK WITH. NAM12 SHOWS
CAPE VALUES IN EXCESS OF 200 J/KG MOVE FROM THE GULF COAST INTO SE
PORTIONS. AS FRONT MOVES THROUGH WITH AFOREMENTIONED SHEAR
VALUES...SHOULD SEE ANOTHER SEVERE THREAT WITH ISOLATED TORNADOES
NOT OUT OF THE QUESTION.

AS FAR AS HYDROLOGY CONCERNS...CERTAINLY LOOKS AS THOUGH THERE
WILL BE SOME ISOLATED MINOR FLOODING OF THE NORMALLY PRONE AREAS
BUT NOT SURE ENOUGH TO WARRANT FLOOD WATCH AT THIS POINT. WPC QPF
INDICATES AN INCH TO AN INCH AND HALF SPREAD OVER THE NEXT 2 DAYS.
WITH QPF UNDER PERFORMING THUS FAR THIS MORNING...WOULD LIKE TO
SEE HOW CONVECTIVE POTENTIAL EVOLVES BEFORE DECIDING ON ANY
WATCHES.

DEESE

LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT THROUGH THE EXTENDED
FORECAST PERIOD...AT LEAST W/RESPECT TO THE LARGER SCALE PATTERNS. AS
WOULD BE EXPECTED THE LATER INTO THE RUN THE MORE THERE ARE
DIFFERENCES IN STRENGTH AND TIMING OF SOME OF THE SMALLER FEATURES...
BUT OVERALL A GENERAL BLEND AND CONCENTRATION ON THE LARGER SCALE WAS
USED FOR THE LONG TERM FORECAST GRIDS.

PERIOD STARTS OUT WITH THE CURRENT SYSTEM MOVING INTO THE REGION
NOW FINALLY EXITING...USHERING IN A DRIER AND SEASONABLY MILD
AIRMASS IN ITS WAKE FOR MONDAY NIGHT THROUGH TUESDAY. MOISTURE RETURN
BEGINS WEDNESDAY AS THE SURFACE RIDGE SLIPS EAST OF THE STATE. WEAK
SHORT WAVES IN THE WESTERLY UPPER FLOW AND A WEAK COLD FRONT BRING AT
LEAST A SLIGHT CHANCE FOR PRECIPITATION BACK INTO THE NORTH. THIS
WEAK FRONTAL BOUNDARY HANGS AROUND THROUGH THE END OF THE WORK WEEK
KEEPING SLIGHT CHANCE TO LOW CHANCE POPS IN THE FORECAST. BETTER
CHANCES FOR RAIN SWEEP BACK IN FOR THE WEEKEND AS A STRONGER SHORT
WAVE SWEEPS THROUGH THE REGION. BOTH THE GFS AND THE ECMWF ARE
GENERATING A DECENT SURFACE LOW OVER THE REGION ASSOCIATED WITH THIS
SHORT WAVE. ENOUGH INSTABILITY WITH THE MID WEEK SYSTEM FOR A CHANCE
OF THUNDERSTORMS...ALTHOUGH LACK OF STRONG DYNAMICS AND MARGINAL
NATURE OF THE INSTABILITY POINT TO MINIMAL CHANCES FOR SEVERE
WEATHER. WEEKEND SYSTEM SHOWING EVEN LESS INSTABILITY...BUT STRONGER
DYNAMICS INDICATE AT LEAST A SLIGHT CHANCE FOR DEEPER CONVECTION.

20

&&

.AVIATION...
12Z UPDATE...
IFR AND LIFR CONDITIONS REMAIN OVER MUCH OF THE AREA...EVEN AS
LARGE -RA SHIELD MOVES OUT OF THE AREA.  FOR NOW...SHOW MARGINAL
IMPROVEMENT THROUGH DAYBREAK AFTER WHICH WILL NEED TO MONITOR FOR
TSRA POTENTIAL. MOVED TIMING OF THESE TSRA BACK IN LATEST TAF SET
BEGIN AT ATL AFT 20Z BUT WILL NEED TO MONITOR THIS BEING TOO
LATE. SLOW IMPROVEMENT TO MVFR THROUGH NOON WITH WINDS SHIFTING TO
THE SW AND GUSTING.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON LIFR PERSISTENCE.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  61  78  52 /  90  40  60  20
ATLANTA         74  62  75  53 /  80  30  50  10
BLAIRSVILLE     70  57  71  47 /  90  40  60  20
CARTERSVILLE    76  61  75  50 /  80  40  60  10
COLUMBUS        79  65  81  55 /  90  30  40   5
GAINESVILLE     71  61  73  51 /  90  30  60  20
MACON           77  64  81  54 / 100  30  40  10
ROME            77  61  74  49 /  80  30  60  10
PEACHTREE CITY  76  61  77  51 /  80  30  50  10
VIDALIA         79  67  83  60 /  90  60  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....20
AVIATION...DEESE
Hazardous weather outlook, Apr 19, 9:21 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 AM EDT SUN APR 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201200-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
921 AM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY.
THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WIND
GUSTS AND LARGE HAIL. STORMS WILL ALSO HAVE THE POTENTIAL TO
PRODUCE A FEW TORNADOES.

A FLASH FLOOD WATCH IS ALSO IN EFFECT. OCCASIONALLY HEAVY RAINFALL
WILL PRODUCE LOCALIZED FLOODING. IN ADDITION...A FEW RIVERS AND
CREEKS MAY BEGIN TO FLOW OUT OF THEIR BANKS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...MAINLY ACROSS EASTERN
PORTIONS OF NORTH AND CENTRAL GEORGIA...MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY AND
AGAIN SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AND SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 9:48 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 8:01 AM EDTFlash Flood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more10 hr
Apr 19, 8:49 AM EDTTornado WarningFFCCarroll, Coweta, Heard26 min
Apr 19, 10:08 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more52 min
Apr 19, 10:09 AM EDTTornado WarningFFCChattahoochee, Muscogee51 min
Apr 19, 10:57 AM EDTSpecial Weather StatementFFCMuscogee33 min
Apr 19, 10:58 AM EDTTornado WarningFFCFloyd, Gordon, Murray, Whitfield47 min
Apr 19, 11:05 AM EDTSevere Thunderstorm WarningFFCMarion, Stewart, Sumter, Webster40 min
Apr 19, 11:13 AM EDTSevere Thunderstorm WarningFFCTalbot, Upson47 min
Apr 19, 11:18 AM EDTSevere Thunderstorm WarningFFCMeriwether, Troup42 min
Apr 19, 11:24 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Gilmer, Gordon, Murray and 3 more51 min
Apr 19, 11:26 AM EDTRiver Flood WarningFFCDade25 hr
Apr 19, 11:35 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 19, 11:45 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Schley, Sumter45 min
Apr 19, 11:49 AM EDTSevere Thunderstorm WarningFFCButts, Lamar, Pike, Spalding41 min
Apr 19, 12:01 PM EDTSpecial Weather StatementFFCCobb29 min
Apr 19, 12:13 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox34 min
Apr 19, 12:18 PM EDTSpecial Weather StatementFFCDawson27 min
Apr 19, 12:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs36 min
Apr 19, 12:30 PM EDTSpecial Weather StatementFFCButts30 min
Apr 19, 12:33 PM EDTSpecial Weather StatementFFCGilmer42 min
Apr 19, 12:45 PM EDTSpecial Weather StatementFFCCrisp60 min
Apr 19, 1:03 PM EDTSpecial Weather StatementFFCNewton, Rockdale57 min
Apr 19, 1:08 PM EDTSpecial Weather StatementFFCForsyth22 min
Apr 19, 1:12 PM EDTSpecial Weather StatementFFCForsyth33 min
Apr 19, 1:19 PM EDTSpecial Weather StatementFFCLaurens26 min
Apr 19, 1:23 PM EDTSevere Thunderstorm WarningFFCLaurens37 min
Apr 19, 1:33 PM EDTSpecial Weather StatementFFCWalton42 min
Apr 19, 1:53 PM EDTSpecial Weather StatementFFCMorgan37 min
Apr 19, 1:58 PM EDTSpecial Weather StatementFFCLumpkin, Towns, White47 min
Apr 19, 2:00 PM EDTSpecial Weather StatementFFCJohnson30 min
Apr 19, 2:06 PM EDTRiver Flood WarningFFCCobb7 days
Apr 19, 2:06 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Apr 19, 2:12 PM EDTSpecial Weather StatementFFCTaliaferro33 min
Apr 19, 2:44 PM EDTSpecial Weather StatementFFCJefferson31 min
Apr 19, 2:58 PM EDTSpecial Weather StatementFFCEmanuel, Toombs32 min
Apr 19, 4:28 PM EDTRiver Flood WarningFFCLamar, Spalding7 days
Apr 19, 6:37 PM EDTSevere Thunderstorm WarningFFCDade, Walker38 min
Apr 19, 7:14 PM EDTSpecial Weather StatementFFCCatoosa, Walker31 min
Apr 19, 7:43 PM EDTSpecial Weather StatementFFCCarroll47 min
Apr 19, 7:49 PM EDTSpecial Weather StatementFFCBartow, Catoosa, Gilmer, Gordon, Murray, Pickens and 1 more41 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.